Shang, Yi-Lun (2012) Multi-Type Directed Scale-Free Percolation. Communications in Theoretical Physics, 57 (4). 701-716 doi:10.1088/0253-6102/57/4/26
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Multi-Type Directed Scale-Free Percolation | ||
Journal | Communications in Theoretical Physics | ||
Authors | Shang, Yi-Lun | Author | |
Year | 2012 (April) | Volume | 57 |
Issue | 4 | ||
Publisher | IOP Publishing | ||
DOI | doi:10.1088/0253-6102/57/4/26Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 8977114 | Long-form Identifier | mindat:1:5:8977114:3 |
GUID | 0 | ||
Full Reference | Shang, Yi-Lun (2012) Multi-Type Directed Scale-Free Percolation. Communications in Theoretical Physics, 57 (4). 701-716 doi:10.1088/0253-6102/57/4/26 | ||
Plain Text | Shang, Yi-Lun (2012) Multi-Type Directed Scale-Free Percolation. Communications in Theoretical Physics, 57 (4). 701-716 doi:10.1088/0253-6102/57/4/26 | ||
In | (2012, April) Communications in Theoretical Physics Vol. 57 (4) IOP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |